# SDR ASOA04054

- Difficulty date: January 20, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM ATL-MTY, THE NOSE GEAR DOOR OPENED UNCOMMANDED AND THE CREW RECEIVED A GEAR DISAGREE WARNING ACCOMPANIED BY AN AIR DISTURBANCE AND A VIBRATION IN THE AIRCRAFT.  THE CREW REDUCED AIR SPEED TO 250 KIAS AND THE WARNINGS WENT AWAY WITH EVERYTHING RETURNING TO NORMAL.  THE AIRCRAFT DIVERTED TO DFW AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE AND THE NLG SELECTOR VALVE.  OPS CAND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
